# SDR VNAA2018022811101

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 7,816 hours, 7,139 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Secu
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS FERRYING FOR A FLAPS FAIL. THE CREW RECEIVED A FLAPS FAIL MESSAGE AND DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 SECU, OPS CHECKED GOOD.
